MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) EXTENSION, 30CM; SCS EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) EXTENSION, 30CM; SCS EXTENSION
Model Number 3383
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient had difficulty charging the ipg.In turn, surgical intervention took place wherein the ipg and extension were explanted and replaced to address the issue.Unknown why the extension was replaced.
 
Event or Problem Description
Additional information received indicates the extension was not explanted and replaced.  this device is no longer considered reportable on this event. .
 
Additional Manufacturer Narrative
Correction: additional information received indicates the extension was not explanted and replaced. this device is no longer considered reportable on this event. .

Brand Name
EXTENSION, 30CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23583247
Report Number3006705815-2025-19254
Device Sequence Number9378094
Product Code LGW
UDI-Device Identifier05414734402323
UDI-Public(01)05414734402323(10)A000163692(17)260927
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model Number3383
Device Catalogue Number3383
Device Lot NumberA000163692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexMale